# SDR CALA2025051504697

- Difficulty date: May 14, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- Aircraft time: 112,016 hours, 26,281 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Transmission
- Part number: 251N402234
- Part serial: 1264
- Condition: Faulted
- Location: Te Flaps
- Part time: 90,909 hours, 20,058 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

TE FLAP ASYM DURING 15 TO 20 EXTN ON APP. SPD 180IAS. PER CREW VERBAL EICAS MSG CLEARED AND BOTH SIDES WERE AT FLAPS 20. T/S PER FIM 27-51 FAULT TREE 805. FSEU 1 HAS RT FLAP XMT AS EXISTING FAULT. LEG 0  FAULT HISTORY SHOWS RT FLAP DRIVE FAULT MSG 315, FDE:FLAP ASYMETRY. FOUND LEFT O/B AND RIGHT O/B FLAP TRANSMISSIONS OVERLOAD INDICATORS POPPED. ALSO FOUND RIGHT OUTBOARD TORQUE TUBE CAN BE MANUALLY ROTATED BY HAND. NO FAULTS ON FSEU 2 OR FSEU 3. PER TECH SUPPORT, RECOMMEND REPLACING BOTH TRANSMISSIONS. UPDATED MATERIALS LIST SEE L/P 4828663 FOR REPLACEMENT OF TORQUE TUBE TO # 8 TRAILING EDGE FLAP TRANSMISSION, L/P 4825478 FOR REPLACEMENT OF # 1 FLAP TRANSMISSION AND L/P 4825482 FOR REPLACEMENT OF # 8 FLAP TRANSMISSION. PERFORMED OPERATIONAL TEST OF TRAILING EDGE FLAP SYSTEM AS PER MM-27-51-00-715-001. ALL CHECKS GOOD UPDATE FOR SFR
